# SDR SWAA2022032334259

- Difficulty date: November 16, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT; LOWER DOOR SILL WEB HAS CORROSION ON UPPER SURFACE. STA 400 TO 480+4; RBL 21 TO RBL 26 / BLENDED CORROSION ON UPPER SURFACE OF FWD CARGO LOWER DOOR SILL WEB STA 480+4" RBL 21-26, ORIGINAL THICKNESS .045, REMAINING .027, LOSS OF .018 FOUND OUT OF LIMITS IAW SRM 53-30-15-1A-1. REMOVED AND REPLACED DAMAGED DOOR SILL IAW SRM 51-40-02-0G-0 AND DWG 143A8120 REV.- RESTORED CIC TO AREA IAW AMM 51-21-91-620-802
